Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 136306, 13 pages
http://dx.doi.org/10.1155/2015/136306
Research Article

New Dependent Fixed Point Theorems for Suzuki Type -Contractions

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Received 30 December 2014; Revised 6 March 2015; Accepted 9 March 2015

Academic Editor: Calogero Vetro

Copyright © 2015 M. A. Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, N. Hussain, and M.-A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Abbas and T. Nazir, “Common fixed point of a power graphic contraction pair in partial metric spaces endowed with a graph,” Fixed Point Theory and Applications, vol. 2013, article 20, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. G. B. Ahmad, Z. M. Fadail, H. K. Nashine, Z. Kadelburg, and S. Radenović, “Some new common fixed point results through generalized altering distances on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 120, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. B. Ćirić, M. Abbas, R. Saadati, and N. Hussain, “Common fixed points of almost generalized contractive mappings in ordered metric spaces,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5784–5789, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. N. Hussain, S. Al-Mezel, and P. Salimi, “Fixed points for ψ-graphic contractions with application to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 575869, 11 pages, 2013. View at Publisher · View at Google Scholar
  7. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Khojasteh, E. Karapinar, and S. Radenović, “θ-metric space: a generalization,” Mathematical Problems in Engineering, vol. 2013, Article ID 504609, 7 pages, 2013. View at Publisher · View at Google Scholar
  9. M. Samreen and T. Kamran, “Fixed point theorems for integral G-contractions,” Fixed Point Theory and Applications, vol. 2013, article 149, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Salimi, C. Vetro, and P. Vetro, “Fixed point theorems for twisted (α,β)-ψ-contractive type mappings and applications,” Filomat, vol. 27, no. 4, pp. 605–615, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. R. Bernfeld, V. Lakshmikantham, and Y. M. Reddy, “Fixed point theorems of operators with PPF dependence in Banach spaces,” Applicable Analysis, vol. 6, no. 4, pp. 271–280, 1976/77. View at Google Scholar · View at MathSciNet
  13. A. Kaewcharoen, “PPF dependent common fixed point theorems for mappings in Banach spaces,” Journal of Inequalities and Applications, vol. 2013, article 287, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. C. Dhage, “Some basic random fixed point theorems with PPF dependence and functional random differential equations,” Differential Equations & Applications, vol. 4, no. 2, pp. 181–195, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Hussain, S. Khaleghizadeh, P. Salimi, and F. Akbar, “New fixed point results with PPF dependence in Banach spaces endowed with a graph,” Abstract and Applied Analysis, vol. 2013, Article ID 827205, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Zabihi and A. Razani, “PPF dependent fixed point theorems for αc-admissible rational type contractive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2014, article 197, 2014. View at Google Scholar
  17. Y. J. Cho, T. M. Rassias, P. Salimi, and M. Turinici, “Some PPF dependent fixed point theorems for new contractions in Banach spaces,” In press.
  18. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ contractive type mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Salimi, A. Latif, and N. Hussain, “Modified αψ contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013. View at Google Scholar
  20. D. Wardowski, “Fixed points of a new type of contractive mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 94, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. N. Hussain and P. Salimi, “Suzuki-Wardowski type fixed point theorems for α-GF-contractions,” Taiwanese Journal of Mathematics, vol. 18, no. 6, pp. 1879–1895, 2014. View at Publisher · View at Google Scholar
  22. R. P. Agarwal, P. Kumam, and W. Sintunavarat, “PPF dependent fixed point theorems for an αc-admissible non-self mapping in the Razumikhin class,” Fixed Point Theory and Applications, vol. 2013, article 280, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. B. Ćirić, S. M. Alsulami, P. Salimi, and P. Vetro, “PPF dependent fixed point results for triangular αc-admissible mappings,” The Scientific World Journal, vol. 2014, Article ID 673647, 10 pages, 2014. View at Publisher · View at Google Scholar
  24. T. Suzuki, “A new type of fixed point theorem in metric spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 11, pp. 5313–5317, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. R. Johnsonbaugh, Discrete Mathematics, Prentice Hall, Upper Saddle River, NJ, USA, 1997.
  26. J. J. Nieto and R. Rodrıguez-Lopez, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel′skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010. View at Google Scholar · View at MathSciNet